# SDR USAABB03201

- Difficulty date: October 29, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIX FLOOR LEVEL EMERGENCY LIGHTS WERE ILLUMINATED WITH THE SWITCH OFF.  MAINTENANCE REPLACED THE BATTERIES.  (M)
